EconPapers    
Economics at your fingertips  
 

On the Gauss Map of Surfaces of Revolution with Nonlightlike Axis in Minkowski 3-Space

Minghao Jin and Donghe Pei

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

We study surfaces of revolution with a nonlightlike axis in 3-dimensional Minkowski space and classify such surfaces in terms of the Gauss map that satisfies the condition , with Λ being a real matrix. Furthermore, this paper completes the classification problem of surfaces of revolution in Minkowski 3-space given by Jin et al. (2013).

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/564245.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/564245.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:564245

DOI: 10.1155/2014/564245

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:564245